PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 106 | 2 | 197-202
Tytuł artykułu

Properly semi-L-embedded complex spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the existence of complex Banach spaces X such that every element F in the bidual X** of X has a unique best approximation π(F) in X, the equality ∥F∥ = ∥π (F)∥ + ∥F - π (F)∥ holds for all F in X**, but the mapping π is not linear.
Słowa kluczowe
Czasopismo
Rocznik
Tom
106
Numer
2
Strony
197-202
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-11-17
poprawiono
1993-02-21
Twórcy
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain, apalacios@ugr.es
Bibliografia
  • [1] C. Aparicio, F. Ocaña, R. Payá and A. Rodríguez, A non-smooth extension of Fréchet differentiability of the norm with applications to numerical ranges, Glasgow Math. J. 28 (1986), 121-137.
  • [2] T. J. Barton and R. M. Timoney, Weak* continuity of Jordan triple products and applications, Math. Scand. 59 (1986), 177-191.
  • [3] E. Behrends, Points of symmetry of convex sets in the two-dimensional complex space. A counterexample to D. Yost's problem, Math. Ann. 290 (1991), 463-471.
  • [4] E. Behrends and P. Harmand, Banach spaces which are proper M-ideals, Studia Math. 81 (1985), 159-169.
  • [5] P. Harmand and Å. Lima, Banach spaces which are M-ideals in their biduals, Trans. Amer. Math. Soc. 283 (1983), 253-264.
  • [6] P. Harmand and T. S. S. R. K. Rao, An intersection property of balls and relations with M-ideals, Math. Z. 197 (1988), 277-290.
  • [7] P. Harmand, D. Werner and W. Werner, M-ideals in Banach Spaces and Banach Algebras, Lecture Notes in Math., Springer, to appear.
  • [8] Å. Lima, Intersection properties of balls and subspaces of Banach spaces, Trans. Amer. Math. Soc. 229 (1977), 1-62.
  • [9] J. Martínez, J. F. Mena, R. Payá and A. Rodríguez, An approach to numerical ranges without Banach algebra theory, Illinois J. Math. 29 (1985), 609-626.
  • [10] J. F. Mena, R. Payá and A. Rodríguez, Absolute subspaces of Banach spaces, Quart. J. Math. Oxford 40 (1989), 43-64.
  • [11] R. Payá and A. Rodríguez, Banach spaces which are semi-M-summands in their biduals, Math. Ann. 289 (1991), 529-542.
  • [12] D. Yost, Semi-M-ideals in complex Banach spaces, Rev. Roumaine Math. Pures Appl. 29 (1984), 619-623.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv106i2p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.